# SDR 07FDEA01933

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6516285
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER WING SKIN CRACKS AT NR 12 I/B HINGE CUT OUT.  STOP DRILLED CRACK, NDT VERIFIED CRACK TERMINATION, FABRICATED AND INSTALLED REPAIR DOUBLER REF SRM 57-30-4.
